Exponentiated Transmuted Modified Weibull Distribution


  • Manisha Pal Calcutta University, india
  • Montip Tiensuwan


Reliability function, moment generating function, quantiles, mean deviation, order statistics, least square estimation, maximum likelihood estimation.


The paper introduces the exponentiated transmuted modified Weibull distribution, which contains a number of distributions as special cases.  The properties of the distribution are discussed and explicit expressions for the quantiles, mean deviations and the reliability are derived. The distribution and moments of order statistics are also studied. Estimation of the model parameters by the methods of least squares and maximum likelihood are discussed. Finally, the usefulness of the distribution for modeling data is illustrated using real data.

Author Biography

  • Manisha Pal, Calcutta University, india
    Professor, Department od Statistics, Calcutta University






Mathematical Statistics

How to Cite

Exponentiated Transmuted Modified Weibull Distribution. (2015). European Journal of Pure and Applied Mathematics, 8(1), 1-14. https://www.ejpam.com/index.php/ejpam/article/view/2310

Similar Articles

1-10 of 574

You may also start an advanced similarity search for this article.